| Model Number |
VLOCL0814 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/19/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a cesarean section, when the doctor had the needle go through the loop and tied it up, the loop broke.Nothing fell into the patient's cavity and the operating time not extended.The procedure was completed with another device.The status of the patient is alive with no injury.
Additional Manufacturer Narrative
We have requested for the product to be returned.We will be sending another report once we have received and evaluated the device.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, per additional information received during a cesarean section, when the package was opened it was noticed that the loop was broken and not during the procedure.The procedure was completed with another device.The status of the patient is alive with no injury.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the sample noted 1 suture and 1 needle.Microscopic inspection of the loop noted material transfer which is an indication that the loop was welded.This serves as evidence that the loop was broken under tension; however, since the sample was received with the loop open, the force required to break the loop cannot be determined.Additionally, the foil was inspected with light assisted microscopy with no abnormalities.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.